# SDR 06FDEA1638

- Difficulty date: April 29, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 651380310
- Condition: Gouged
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00712   WHILE WORKING CARD NO. 73C023-00 (TAIL 43), FOUND VERT. FIN TENSION TIE RIB,   LT VERT AFT BOLT HOLE HAS A GOUGE.  REPAIRED BOLT HOLE IAW EA 7-5530-100866.
